# SDR C2XA06CL031

- Difficulty date: March 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 17,116 hours, 15,277 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 14531517403A
- Condition: Broken
- Location: Service Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED A GALLEY SERVICE DOOR OPEN MESSAGE ON LANDING.  MAINTENANCE INSPECTED AND FOUND THE FORWARD SERVICE DOOR LOCK CABLE BROKE.  THE CABLE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
